Nonlinear Crest Height Distribution in Three- Dimensional Ocean Waves (Journal of Offshore Mechanics and Arctic Engineering, 2010)

Nonlinear Crest Height Distribution in Three- Dimensional Ocean Waves (Journal of Offshore Mechanics and Arctic Engineering, 2010)




Your name (required)

Your email (required)

Subject

Your message


Authors

Arena F., Ascanelli A.

Title

Nonlinear Crest Height Distribution in Three- Dimensional Ocean Waves

Journal

Journal of Offshore Mechanics and Arctic Engineering MAY 2010, Vol. 132 – DOI: 10.1115/1.4000394